# SDR CALA2024121001462

- Difficulty date: December 8, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N16701
- Make and model: Boeing 737724
- Aircraft serial: 28762
- Aircraft time: 82,034 hours, 29,710 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Zone 900
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LT SMOKE AND BURNING ODOR OBSERVED IN FLT IN AREA OF AFT GALLEY OVENS STOPPED WHEN CBS PULLED.  PERFORMED CONDITIONAL INSPECTION OF AFTER GALLEY REF AMM 05-51-26-800-801-C1, FOUND SMOKE/ODOR COMING FROM INSIDE OF #2 ODOR. AFTER REMOVED FOOD TRAY AND CLEANED OVEN, SMOKE STILL COMING OUT OF #2 OVEN. ALSO, INSPECTED #2 OVEN ELECTRICAL CONNECTION NO DEFECTS NOTED, SUSPECTED DEFECTIVE OVEN. NIS EWR. REQ FOR DEFERRAL OF #2 OVEN. OVEN POSITION 424.
